# SDR V0XR20190723001

- Difficulty date: May 22, 2019
- Submitted: July 23, 2019
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N568AW
- Make and model: Dhav DHC8315
- Aircraft serial: 568
- Aircraft time: 21,123 hours, 22,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 85320689105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL BELOW FLOOR HAVE SIGNS OF CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED THRESHOLD CHANNEL IAW SRM 51-42-05, 51-42-45, 51-40-07, AMM 20-30-06 AND RD8-53-8921 ISSUE 1 DATED 16 NOV 2006.
